DBLP BibTeX Record 'journals/focm/WasilkowskiW09'

@article{DBLP:journals/focm/WasilkowskiW09,
  author    = {Grzegorz W. Wasilkowski and
               Henryk Wozniakowski},
  title     = {Polynomial-Time Algorithms for Multivariate Linear Problems
               with Finite-Order Weights: Average Case Setting},
  journal   = {Foundations of Computational Mathematics},
  volume    = {9},
  number    = {1},
  year      = {2009},
  pages     = {105-132},
  ee        = {http://dx.doi.org/10.1007/s10208-007-9003-z},
  bibsource = {DBLP, http://dblp.uni-trier.de}
}